After cancer treatment, chemo and radiation, I began to suffer with fatigue and depression and weight gain. My internist put me on 37.5mgs of Adipex. I really helped. But I recently learned I had developed Cardiomyopathy most likely due to radiation. My heart specialist wanted me to stop the Adipex. I began taking 1/2 a pill a day for a week and then I stopped. I feel lightheaded and extremely tired. How long will it take for my body to rid itself of the effects of the drug. Will I ever get over the fatigue and lightheadedness???
I went off of it for 5 months and SUFFERED! Exhausted, depressed, weight gain, no energy, exercise caused blood pressure to shoot up and heart to race, didn't want to get out of bed most days. After 5 months of trying natural energy boosters, caffeine, and eating healthy I broke down and went back on it and realized that I am now addicted. It messed my metabolism up so bad and can't imaging what it's done to my heart. I wish I knew how to quit and if you find out please tell me!
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adipex-P - So today is going to be my first day taking adipex. Im 25 and had a baby 9 months ago and
Posted 22 Oct 2010 • 1 answer
Posted 18 Mar 2012 • 3 answers
Posted 25 Feb 2013 • 2 answers
Posted 17 Jan 2014 • 2 answers
Posted 2 Apr 2015 • 1 answer